MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TV45X45-12F-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 12f amplatzer torqvue 45x45 delivery sheath was selected for a procedure on (b)(6) 2024.The patient's activated clotting time (act) levels were between 350 and 370 sec.During the procedure, as the device was beginning to be inserted into the patient, a blood clot was noted on the wire in the right atrium on transesophageal echocardiogram (tee).The device was removed from the patient and the procedure was aborted.No intervention was required.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event for the patient effects of thrombus was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported patient effects of thrombus could not be conclusively determined.The reported minor injury/illness/impairment was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20642439
Report Number2135147-2024-05629
Device Sequence Number7422569
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883(17)260630(10)9154245
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number9154245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown